MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT SINGLE USE BIOPSY VALVE (STERILE)

OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT SINGLE USE BIOPSY VALVE (STERILE)
Model Number MAJ-210
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a diagnostic endobronchial biopsy procedure, a part of the single use biopsy valve went missing inside the patient when the device was removed from the scope.The part was retrieved from patient with no reports of further patient harm.

Brand Name
SINGLE USE BIOPSY VALVE (STERILE)
Common Device Name
SINGLE USE BIOPSY VALVE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT
34-3 hirai, hinode-machi
nishitama-gun, tokyo 190-0 182
JA  190-0182
MDR Report Key25049233
Report Number2429304-2026-00045
Device Sequence Number10369724
Product Code EOQ
UDI-Device Identifier14953170152433
UDI-Public14953170152433
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
Report Date (Section F) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-210
Device Lot NumberH5815
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/03/2026
Event Location Hospital
Date Report to Manufacturer04/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA04/30/2026